Alert archive / North Carolina / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 68, NWS Newport/Morehead City, NC
NWS Newport/Morehead City, NC issued this severe thunderstorm warning at Aug 12, 2011, 1:32 PM EDT for Greene County, North Carolina. It was in force for 28 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 12, 2011, 1:32 PM EDT (17:32 UTC)
- Expired
- Aug 12, 2011, 2:00 PM EDT
- In force
- 28 min
- Issued by
- NWS Newport/Morehead City, NC
- Area
- Storm-based polygon
County Greene County, NC
The radar
The Raleigh/Durham radar (KRAX), 87 km from the middle of the area, began a volume at 17:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 12, 1:33 PM EDT | TSTM WND DMG | 1 Sse Herrings Crossroa, NC | TREE DOWN ON RABBIT HOLLOW ROAD. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Newport, NC (KMHX), launched 12:00Z, 5.5 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 795 J/kg
- Mixed-layer CIN
- -34 J/kg
- Mixed-layer LCL
- 1042 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- -8 m²/s²
- 0-3 km storm-relative helicity
- 53 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
599
WUUS52 KMHX 121732
SVRMHX
NCC079-121800-
/O.NEW.KMHX.SV.W.0068.110812T1732Z-110812T1800Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
132 PM EDT FRI AUG 12 2011
THE NATIONAL WEATHER SERVICE IN NEWPORT HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
GREENE COUNTY IN EASTERN NORTH CAROLINA
* UNTIL 200 PM EDT
* AT 129 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM OVER CASTORIA...OR 8 MILES SOUTHWEST OF
FARMVILLE...MOVING SOUTHEAST AT 20 MPH. QUARTER SIZED HAIL AND
WINDS IN EXCESS OF 58 MPH ARE LIKELY WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
MAURY...
ORMONDSVILLE...
HOOKERTON...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LARGE HAIL WILL DAMAGE VEHICLES...WINDOWS AND SOME ROOFS. SEVERE
WINDS WILL BLOW DOWN TREES...POWER LINES...AND CAN DAMAGE MOBILE
HOMES AND OTHER BUILDINGS. SEEK SHELTER IN A STURDY STRUCTURE UNTIL
THE STORM HAS PASSED. STAY AWAY FROM WINDOWS.
PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING...1...8 0 0...8 8 9...6 8 8 9.... WHEN YOU CAN DO SO SAFELY
&&
LAT...LON 3558 7762 3553 7756 3553 7753 3548 7749
3546 7749 3544 7748 3542 7748 3541 7750
3542 7751 3540 7754 3535 7767 3559 7779
TIME...MOT...LOC 1732Z 313DEG 16KT 3550 7766
$$2 follow-up statements
674
WWUS52 KMHX 121745
SVSMHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
145 PM EDT FRI AUG 12 2011
NCC079-121800-
/O.CON.KMHX.SV.W.0068.000000T0000Z-110812T1800Z/
GREENE NC-
145 PM EDT FRI AUG 12 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM EDT
FOR GREENE COUNTY...
AT 143 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM. THIS STORM WAS LOCATED NEAR MAURY...
OR 9 MILES SOUTH OF FARMVILLE...MOVING SOUTHEAST AT 20 MPH.
HAZARDS IN THE WARNING INCLUDE...
QUARTER SIZED HAIL.
DAMAGING WINDS IN EXCESS OF 58 MPH.
LOCATIONS IN THE PATH OF THE STORM INCLUDE... ORMONDSVILLE AND
HOOKERTON.
LARGE HAIL WILL DAMAGE VEHICLES...WINDOWS AND SOME ROOFS. SEVERE
WINDS WILL BLOW DOWN TREES...POWER LINES...AND CAN DAMAGE MOBILE
HOMES AND OTHER BUILDINGS. SEEK SHELTER IN A STURDY STRUCTURE UNTIL
THE STORM HAS PASSED. STAY AWAY FROM WINDOWS.
WHEN IT IS SAFE TO DO SO...PLEASE CALL IN YOUR REPORTS OF PENNY OR
LARGER SIZED HAIL...AS WELL AS WIND DAMAGE...INCLUDING TREES OR LARGE
LIMBS DOWNED BY CALLING THE NATIONAL WEATHER SERVICE TOLL FREE AT...
1...8 0 0...8 8 9...6 8 8 9.
LAT...LON 3558 7762 3553 7756 3553 7753 3548 7749
3546 7749 3544 7748 3542 7748 3541 7750
3542 7751 3540 7754 3535 7767 3559 7779
TIME...MOT...LOC 1745Z 313DEG 16KT 3546 7761
$$
9907
WWUS52 KMHX 121749
SVSMHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
149 PM EDT FRI AUG 12 2011
NCC079-121800-
/O.CON.KMHX.SV.W.0068.000000T0000Z-110812T1800Z/
GREENE NC-
149 PM EDT FRI AUG 12 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM EDT
FOR SOUTHEASTERN GREENE COUNTY...
AT 147 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM. THIS STORM WAS LOCATED NEAR
MAURY...OR 10 MILES SOUTH OF FARMVILLE...MOVING SOUTHEAST AT 20 MPH.
HAZARDS IN THE WARNING INCLUDE...
QUARTER SIZED HAIL.
DAMAGING WINDS IN EXCESS OF 58 MPH.
LOCATIONS IN THE PATH OF THE STORM INCLUDE... ORMONDSVILLE...SNOW
HILL AND HOOKERTON.
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND DAMAGING
HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS!
WHEN IT IS SAFE TO DO SO...PLEASE CALL IN YOUR REPORTS OF PENNY OR
LARGER SIZED HAIL...AS WELL AS WIND DAMAGE...INCLUDING TREES OR LARGE
LIMBS DOWNED BY CALLING THE NATIONAL WEATHER SERVICE TOLL FREE AT...
1...8 0 0...8 8 9...6 8 8 9.
LAT...LON 3552 7764 3553 7755 3549 7750 3542 7748
3541 7750 3542 7750 3542 7753 3540 7754
3538 7760 3538 7761 3535 7766 3546 7771
TIME...MOT...LOC 1749Z 313DEG 16KT 3545 7759
$$
DAGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Newport/Morehead City, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 12, 9:56 AM EDT, 3 hours 36 minutes earlier.
Area forecast discussion, Aug 12, 9:56 AM EDT, 3 hours 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 956 AM EDT FRI AUG 12 2011 .SYNOPSIS... A STATIONARY FRONT WILL REMAIN TO THE SOUTH OF THE AREA TODAY WITH A TROUGH OF LOW PRESSURE INLAND. A WARM FRONT WILL MOVE THROUGH FROM THE SOUTH SATURDAY NIGHT INTO SUNDAY...AND A COLD FRONT WILL MOVE THROUGH SUNDAY INTO MONDAY. HIGH PRESSURE WILL BUILD IN BEHIND THE FRONT EARLY INTO MID WEEK. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... AS OF 10 AM FRI...NOT MUCH FORCING EXPECTED TODAY IN OUR AREA TO TRIGGER SHOWERS AND TSTMS. THERE WILL BE A WEAK DISTURBANCE MOVE ACROSS THE AREA WITH A GOOD DEAL OF MID LEVEL MOISTURE TO BRING MOSTLY MID LEVEL CLOUDS WITH SOME AFTERNOON CU DEVELOPMENT. BEST CHANCE FOR SHOWER AND TSTM DEVELOPMENT WILL BE INLAND ON THE COASTAL PLAIN AND THE EXTREME SOUTHERN PORTION OF THE CWA. USED A BLEND OF MOS GUIDANCE FOR POPS AND SCALED BACK SLIGHTLY ESPECIALLY IN NORTHERN SECTIONS. SMOKE SHOULD NOT BE AN ISSUE TODAY WITH EASTERLY WINDS. CLOUDS MAY ALSO LIMIT HIGHS A BIT SO WENT ON COOL END OF GUIDANCE WITH HIGHS NEAR 90 INLAND TO MID 80S ON THE COAST. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SATURDAY/... THE CHANCE OF SHOWERS AND THUNDERSTORMS WILL LINGER INTO THE EVENING HOURS...AGAIN MAINLY WESTERN AND SOUTHERN CWA. ONLY REAL QUESTION WILL BE HOW MUCH CLOUDINESS LINGERS ACROSS THE AREA FROM ANY SHOWERS/TSTMS THAT DEVELOP. CURRENTLY EXPECT SOME BREAKS IN CLOUDS AND SHOULD ALLOW TEMPS TO FALL INTO UPPER 60S INLAND. FAVORED LOW END OF POP GUIDANCE. && .LONG TERM /SATURDAY THROUGH THURSDAY/... AS OF 245 AM FRI...HIGH PRES TO THE N WILL SLIDE OFFSHORE SAT WITH LOW LVL FLOW BECOMING SE...THIS WILL LEAD TO A LITTLE BETTER LOW LVL MOISTURE OVER THE REGION. MDLS CONT TO SHOW SOME LIGHT QPF DEEP INLAND LATE SAT SO WILL CONT PREV FCST OF SLIGHT POPS. VEERING/RETURN FLOW SETS UP FOR THE LATTER HALF OF THE WEEKEND AHEAD OF A STRONG MID LEVEL TROF DIGGING WEST OF THE MTNS. DEEPENING MOISTURE AND INCOMING MID LEVEL FORCING SUGGESTS INCREASING CHCS FOR SCTD SHOWERS/TSTMS THRU SUNDAY NIGHT. WILL HOLD AT HIGH CHANCE POPS FOR NOW BUT THIS MAY BE INCREASED AS TIMING AND DURATION IS BETTER RESOLVED IN THE NEXT DAY OR TWO. TEMPS REMAINING NEAR CLIMO WITH LOWS UPPER 60S/NEAR 70 INLAND TO LOW/MID 70S COAST. HIGHS SUNDAY MAINLY UPPER 80S TO NEAR 90 BUT CUD BE A FEW DEGS WARMER IF THICKER CLOUDS DONT ARRIVE UNTIL LATE IN THE DAY. SFC FRONT AND MID LEVEL DRY SLOT PUSH OFF THE NC COAST LATE SUNDAY NIGHT OR EARLY MONDAY WHICH WILL BRING AN END TO THE MORE SIGNIFICANT RAIN CHANCES. DIURNALLY DRIVEN CLOUDS/SCTD SHOWERS SHUD DEVELOP MONDAY GIVEN THE DEEP MID LEVEL TROF OVER THE AREA. HIGH TEMPS ON MONDAY EXPECTED TO TOP OUT MAINLY IN THE UPPER 80S. CURRENT QPF PROJECTIONS ARE FOR WIDESPREAD AMOUNTS OF 1/2 TO 1 INCH OF RAINFALL THRU MONDAY. THE MID LEVEL TROF MOVES OFF THE COAST MONDAY NIGHT. MINIMAL PCPN CHCS WITH SEASONABLE TEMPS AS THE AREA COMES UNDER THE INFLUENCE OF A DRY NW FLOW ALOFT IN THE TUE-THU TIMEFRAME. CURRENT LONGER RANGE MODEL PROJECTIONS KEEP ANY TROPICAL ACTIVITY WELL OFF THE EAST COAST THRU THE END OF NEXT WEEK. && .AVIATION /14Z FRIDAY THROUGH TUESDAY/... SHORT TERM /TODAY AND TONIGHT/ AS OF 10 AM FRI...EXPECT MID AND HIGH CLOUDS TO REMAIN OVER THE AREA THROUGH THE DAY. SMOKE SHOULD NOT BE THE ISSUE AS IT WAS LAST FEW DAYS WITH LOW LEVEL WINDS FROM THE EAST. SCATTERED CONVECTION WILL BE POSSIBLE THIS AFTERNOON BUT DO NOT EXPECT ANYTHING WIDESPREAD SO CONTINUE TO HANDLE WITH CB IN TAF. LONG TERM /SATURDAY THROUGH TUESDAY/... AS OF 245 AM FRI...MAINLY VFR EXPECTED TO CONT SAT OTHER THAN BRIEF EARLY MORN FOG AND/OR ISOLD CONVECTIVE ACTIVITY SAT AFTN. CHANCES FOR SUB VFR CONDITIONS WILL BE INCREASING LATER IN THE WEEKEND AS THE AREA COMES UNDER THE INFLUENCE OF AN INCOMING SIGNIFICANT MID LEVEL TROF. LOWER CLOUD CEILINGS AND VSBYS WILL BE IMPROVING AS DRIER AIR MOVES INTO THE AREA ON MONDAY AND TUESDAY. && .MARINE... SHORT TERM /TODAY AND TONIGHT/ AS OF 10 AM FRI...GENERALLY GOOD BOATING CONDITIONS AS EAST TO NE WINDS OF 5 TO 15 KT WILL BRING 2 TO 3 FOOT SEAS THROUGH THE PERIOD. LONG TERM /SATURDAY THROUGH TUESDAY/... AS OF 345 AM FRI...SLOWLY VEERING WINDS FROM E TO SE THRU SATURDAY AS HIGH PRES CENTER TO THE NE MOVES FARTHER OUT TO SEA. SEAS WILL CONT AT MOSTLY 2 TO 3 FEET SAT...MAY SEE SOME 4 FT SEAS OUTER SRN WTRS WHERE ONSHORE FLOW WILL BE A BIT STRONGER. MAINLY S WINDS WILL BE INCREASING AHEAD OF A SFC FRONT SUNDAY...SPEEDS INCREASE TO 15 TO 20 KTS WITH SEAS MOSTLY 3 TO 4 FT. WINDS BECOME MORE WRLY MON AS FRONT DRIFTS ACROSS...THEN MAINLY NW WINDS BEHIND THE FRONT TUE. SPEEDS EXPECTED TO CONT AT 10 TO 15 KTS MON INTO TUE WITH SEAS 2 TO 4 FT. && .MHX WATCHES/WARNINGS/ADVISORIES... NC...NONE. MARINE...NONE. && SYNOPSIS...RSB NEAR TERM...RSB/HSA SHORT TERM...RSB LONG TERM...BTC/RF AVIATION...RSB/RF/HSA MARINE...RSB/RF/HSA
Hazardous weather outlook, Aug 12, 3:53 AM EDT, 9 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK FOR EASTERN NORTH CAROLINA NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 353 AM EDT FRI AUG 12 2011 NCZ029-044>047-079>081-090>095-098-103-104-130800- MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT- MAINLAND HYDE-DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO-CARTERET-ONSLOW- OUTER BANKS DARE-OUTER BANKS HYDE- 353 AM EDT FRI AUG 12 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THERE IS A SLIGHT CHANCE OF SEVERE THUNDERSTORMS ON SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. RSB
In the hours before
Local storm report, Aug 12, 12:02 PM EDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
1202 PM EDT FRI AUG 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 AM HAIL CARDINAL VILLAGE 34.80N 77.42W
08/12/2011 E1.00 INCH ONSLOW NC PUBLIC
&&
EVENT NUMBER MHX1100365
JSCHULZLocal storm report, Aug 12, 12:27 PM EDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
1227 PM EDT FRI AUG 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 PM TSTM WND DMG 1 NW MAYSVILLE 34.91N 77.24W
08/12/2011 JONES NC PUBLIC
TREE DOWN ON WHITE OAK ROAD. RELAYED FROM 911 CENTER.
&&
EVENT NUMBER MHX1100366
JSCHULZSpecial weather statement, Aug 12, 12:35 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
1235 PM EDT FRI AUG 12 2011
NCZ044-079-121730-
GREENE-PITT-
1235 PM EDT FRI AUG 12 2011
...A STRONG THUNDERSTORM WILL MOVE ACROSS PITT AND GREENE COUNTIES
THROUGH 130 PM EDT...
AT 1235 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 10
MILES NORTH OF LINDELL...OR ABOUT 17 MILES WEST OF FARMVILLE...MOVING
SOUTHEAST AT 20 MPH.
SOME LOCATIONS AFFECTED BY THIS STORM INCLUDE...LINDELL...
WALSTONBURG.
HAZARDS INCLUDE...
NICKEL SIZE HAIL.
GUSTY WINDS OF 40 TO 50 MPH.
SEEK SHELTER IN A NEARLY BUILDING OR VEHICLE. STRONG WINDS ARE
CAPABLE OF KNOCKING DOWN SMALL TREES AND BLOWING AROUND TRASH CANS...
POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS.
&&
LAT...LON 3568 7767 3568 7766 3562 7757 3547 7777
3552 7783 3557 7783
TIME...MOT...LOC 1635Z 310DEG 16KT 3568 7786
AUSTINLocal storm report, Aug 12, 12:51 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
1251 PM EDT FRI AUG 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 PM TSTM WND DMG OLIVERS CROSSROADS 35.02N 77.30W
08/12/2011 JONES NC LAW ENFORCEMENT
TREES AND POWER POLES AND LINES DOWN ON HWY 58.
&&
EVENT NUMBER MHX1100367
JSCHULZLocal storm report, Aug 12, 1:29 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
129 PM EDT FRI AUG 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0125 PM TSTM WND DMG 2 E BEAUTANCUS 35.12N 78.00W
08/12/2011 DUPLIN NC LAW ENFORCEMENT
TREES DOWN ON MAYSVILLE SCHOOL ROAD.
&&
EVENT NUMBER MHX1100368
JSCHULZLocal storm report, Aug 12, 1:32 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
132 PM EDT FRI AUG 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0125 PM TSTM WND DMG 4 NNE BEAUTANCUS 35.17N 78.01W
08/12/2011 DUPLIN NC FIRE DEPT/RESCUE
BUILDING DESTROYED NEAR THE 200 BLOCK OF HWY 403.
POSSIBLE TORNADO.
&&
EVENT NUMBER MHX1100369
JSCHULZThe office that day
Everything else NWS Newport/Morehead City, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 12, 9:49 AM EDT | Special Weather Statement | MHX | Onslow | 41 min |
| Aug 12, 11:17 AM EDT | Special Weather Statement | MHX | Onslow | 43 min |
| Aug 12, 11:43 AM EDT | Severe Thunderstorm Warning | MHX | Onslow | 39 min |
| Aug 12, 12:07 PM EDT | Severe Thunderstorm Warning | MHX | Jones, Onslow | 38 min |
| Aug 12, 12:35 PM EDT | Special Weather Statement | MHX | Greene | 55 min |
| Aug 12, 12:35 PM EDT | Severe Thunderstorm Warning | MHX | Craven, Jones | 29 min |
| Aug 12, 12:51 PM EDT | Severe Thunderstorm Warning | MHX | Greene | 39 min |
| Aug 12, 1:08 PM EDT | Severe Thunderstorm Warning | MHX | Duplin | 52 min |
| Aug 12, 1:13 PM EDT | Severe Thunderstorm Warning | MHX | Duplin | 47 min |
| Aug 12, 2:17 PM EDT | Special Weather Statement | MHX | Duplin | 58 min |
| Aug 12, 2:19 PM EDT | Special Weather Statement | MHX | Lenoir | 41 min |
| Aug 12, 2:30 PM EDT | Special Weather Statement | MHX | Onslow | 60 min |
| Aug 12, 2:40 PM EDT | Special Weather Statement | MHX | Duplin | 65 min |
| Aug 12, 3:12 PM EDT | Areal Flood Advisory | MHX | Duplin, Onslow | 93 min |
| Aug 12, 3:38 PM EDT | Special Weather Statement | MHX | Jones | 67 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.